# SDR QXEA200800672

- Difficulty date: June 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK CORROSION FOUND UNDER LOWER TCAS ANTENNA ON STRUCTURE.  REMOVED ANTENNA IAW CRJ 700 AMM 34-43-07-000-801.  BLENDED CORROSION .008 MATERIAL REMOVED IAW REO670-53-21-362.  PERFORMED ECI NO DEFECT NOTED IAW REO670-53-21-362.  TREATED AREA AND INSTALLED ANTENNA IAW REO 670-53-21-362 AND CRJ AMM 34-43-07.
